Alert archive / Idaho / Flood Watches in 2018
Flood Watch 2, NWS Spokane, WA
NWS Spokane, WA issued this flood watch at Jun 20, 2018, 9:30 PM PDT for 4 counties in Idaho; 4 counties in Washington. It took effect at Jun 21, 2018, 11:00 AM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2018, 9:30 PM PDT (04:30 UTC)
- In effect from
- Jun 21, 2018, 11:00 AM PDT
- Expired
- Jun 22, 2018, 1:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS Spokane, WA
- Flood severity
- None
Counties Benewah County, ID, Bonner County, ID, Kootenai County, ID, Shoshone County, ID, Ferry County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 48 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 4.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2466 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
237 WGUS66 KOTX 210430 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Spokane WA 930 PM PDT Wed Jun 20 2018 ...Heavy Showers with Embedded Thunderstorms Thursday... .There is a potential for very heavy showers and thunderstorms to track through northeast Washington and the north Idaho Panhandle late Thursday morning through Thursday evening. A very active, moist and unstable air mass is expected to develop facilitating shower and thunderstorm activity. IDC009-017-055-079-WAC051-063-211230- /O.NEW.KOTX.FA.A.0002.180621T1800Z-180622T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benewah-Bonner-Kootenai-Shoshone-Pend Oreille-Spokane- Including the cities of Plummer, Tensed, Sandpoint, Priest River, Blanchard, Careywood, Coeur d'Alene, Post Falls, Hayden, Worley, Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, Mullan, Smelterville, Calder, Newport, Metaline Falls, Ione, Cusick, Diamond Lake, Spokane, Airway Heights, Medical Lake, Cheney, Rockford, Liberty Lake, and Deer Park 930 PM PDT Wed Jun 20 2018 ...AREAL FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Spokane has issued a * Flood Watch for portions of North Idaho and Northeast Washington, including the following counties, in North Idaho, Benewah, Bonner, Kootenai, and Shoshone. In Northeast Washington, Pend Oreille and Spokane. * From Thursday late morning through Thursday evening * Showers embedded with Thunderstorms could produce localized torrential rainfall flooding issues in urban and steep terrain areas. * Urban areas could see problems where storm drains are overtaken with water. Areas with steep terrain and creeks and streams could see sudden increases in water as well as mud/gravel flow across roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for short term urban and road ponding and flow of water. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
6 follow-up statements
641 WGUS66 KOTX 211225 FFAOTX Flood Watch National Weather Service Spokane WA 525 AM PDT Thu Jun 21 2018 ...Heavy Showers with Embedded Thunderstorms Today... .There is a potential for very heavy showers and thunderstorms to track through northeast Washington and the north Idaho Panhandle late this morning through this evening. A very active, moist and unstable air mass is expected to develop facilitating shower and thunderstorm activity. IDC009-017-055-079-WAC051-063-212030- /O.CON.KOTX.FA.A.0002.180621T1800Z-180622T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benewah-Bonner-Kootenai-Shoshone-Pend Oreille-Spokane- Including the cities of Plummer, Tensed, Sandpoint, Priest River, Blanchard, Careywood, Coeur d'Alene, Post Falls, Hayden, Worley, Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, Mullan, Smelterville, Calder, Newport, Metaline Falls, Ione, Cusick, Diamond Lake, Spokane, Airway Heights, Medical Lake, Cheney, Rockford, Liberty Lake, and Deer Park 525 AM PDT Thu Jun 21 2018 ...AREAL FLOOD WATCH REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING... The Flood Watch continues for * Portions of North Idaho and Northeast Washington, including the following counties, in North Idaho, Benewah, Bonner, Kootenai, and Shoshone. In Northeast Washington, Pend Oreille and Spokane. * From 11 AM PDT this morning through this evening * Showers embedded with Thunderstorms could produce localized torrential rainfall flooding issues in urban and steep terrain areas. * Urban areas could see problems where storm drains are overtaken with water. Areas with steep terrain and creeks and streams could see sudden increases in water as well as mud/gravel flow across roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for short term urban and road ponding and flow of water. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
172 WGUS66 KOTX 211948 FFAOTX Flood Watch National Weather Service Spokane WA 1248 PM PDT Thu Jun 21 2018 ...Heavy Showers with Embedded Thunderstorms Today... .Heavy showers and thunderstorms will track slowly across parts of northeast Washington and the north Idaho Panhandle today into the evening. IDC009-017-055-079-WAC051-063-220400- /O.CON.KOTX.FA.A.0002.000000T0000Z-180622T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benewah-Bonner-Kootenai-Shoshone-Pend Oreille-Spokane- Including the cities of Plummer, Tensed, Sandpoint, Priest River, Blanchard, Careywood, Coeur d'Alene, Post Falls, Hayden, Worley, Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, Mullan, Smelterville, Calder, Newport, Metaline Falls, Ione, Cusick, Diamond Lake, Spokane, Airway Heights, Medical Lake, Cheney, Rockford, Liberty Lake, and Deer Park 1248 PM PDT Thu Jun 21 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... The Flood Watch continues for * Portions of North Idaho and Northeast Washington, including the following counties, in North Idaho, Benewah, Bonner, Kootenai, and Shoshone. In Northeast Washington, Pend Oreille and Spokane. * Until 10 PM PDT this evening * Showers embedded with Thunderstorms could produce localized torrential rainfall flooding issues in urban and steep terrain areas. * Urban areas could see problems where storm drains are overtaken with water. Areas with steep terrain and creeks and streams could see sudden increases in water as well as mud/gravel flow across roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for short term urban and road ponding and flow of water. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
552 WGUS66 KOTX 212121 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Spokane WA 221 PM PDT Thu Jun 21 2018 ...Heavy Showers with Embedded Thunderstorms Today... .Heavy showers and thunderstorms will track slowly across parts of northeast Washington and the north Idaho Panhandle today into the evening. WAC019-065-220500- /O.EXA.KOTX.FA.A.0002.000000T0000Z-180622T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ferry-Stevens- Including the cities of Republic, Inchelium, Keller, Curlew, Danville, Laurier, Colville, Chewelah, Kettle Falls, Springdale, and Northport 221 PM PDT Thu Jun 21 2018 ...FLOOD WATCH IN EFFECT UNTIL 10 PM PDT THIS EVENING... The National Weather Service in Spokane has expanded the * Flood Watch to include a portion of Northeast Washington, including the following counties, Ferry and Stevens. * Until 10 PM PDT this evening * Showers embedded with Thunderstorms could produce localized torrential rainfall flooding issues in urban and steep terrain areas. * Urban areas could see problems where storm drains are overtaken with water. Areas with steep terrain and creeks and streams could see sudden increases in water as well as mud/gravel flow across roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for short term urban and road ponding and flow of water. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ IDC009-017-055-079-WAC051-063-220500- /O.CON.KOTX.FA.A.0002.000000T0000Z-180622T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benewah-Bonner-Kootenai-Shoshone-Pend Oreille-Spokane- Including the cities of Plummer, Tensed, Sandpoint, Priest River, Blanchard, Careywood, Coeur d'Alene, Post Falls, Hayden, Worley, Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, Mullan, Smelterville, Calder, Newport, Metaline Falls, Ione, Cusick, Diamond Lake, Spokane, Airway Heights, Medical Lake, Cheney, Rockford, Liberty Lake, and Deer Park 221 PM PDT Thu Jun 21 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... The Flood Watch continues for * Portions of North Idaho and Northeast Washington, including the following counties, in North Idaho, Benewah, Bonner, Kootenai, and Shoshone. In Northeast Washington, Pend Oreille and Spokane. * Until 10 PM PDT this evening * Showers embedded with Thunderstorms could produce localized torrential rainfall flooding issues in urban and steep terrain areas. * Urban areas could see problems where storm drains are overtaken with water. Areas with steep terrain and creeks and streams could see sudden increases in water as well as mud/gravel flow across roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for short term urban and road ponding and flow of water. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
367 WGUS66 KOTX 212253 FFAOTX Flood Watch National Weather Service Spokane WA 353 PM PDT Thu Jun 21 2018 ...Heavy Showers with Embedded Thunderstorms Today... .Heavy showers and thunderstorms will track slowly across parts of northeast Washington and the north Idaho Panhandle today into the evening producing heavy rain, small hail and dangerous lightning. IDC009-017-055-079-WAC019-051-063-065-220500- /O.CON.KOTX.FA.A.0002.000000T0000Z-180622T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benewah-Bonner-Kootenai-Shoshone-Ferry-Pend Oreille-Spokane- Stevens- Including the cities of Plummer, Tensed, Sandpoint, Priest River, Blanchard, Careywood, Coeur d'Alene, Post Falls, Hayden, Worley, Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, Mullan, Smelterville, Calder, Republic, Inchelium, Keller, Curlew, Danville, Laurier, Newport, Metaline Falls, Ione, Cusick, Diamond Lake, Spokane, Airway Heights, Medical Lake, Cheney, Rockford, Liberty Lake, Deer Park, Colville, Chewelah, Kettle Falls, Springdale, and Northport 353 PM PDT Thu Jun 21 2018 ...AREAL FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... The Flood Watch continues for * Portions of North Idaho and Northeast Washington, including the following counties, in North Idaho, Benewah, Bonner, Kootenai, and Shoshone. In Northeast Washington, Ferry, Pend Oreille, Spokane, and Stevens. * Until 10 PM PDT this evening * Showers embedded with Thunderstorms could produce localized torrential rainfall flooding issues in urban and steep terrain areas. * Urban areas could see problems where storm drains are overtaken with water. Areas with steep terrain and creeks and streams could see sudden increases in water as well as mud/gravel flow across roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for short term urban and road ponding and flow of water. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
738 WGUS66 KOTX 220456 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Spokane WA 956 PM PDT Thu Jun 21 2018 ...Heavy Showers with Embedded Thunderstorms ending late Tonight... .Heavy showers and thunderstorms will linger a little while longer from Spokane into the central Panhandle late tonight producing heavy rain, small hail and dangerous lightning. Some areas have been taken out of the original watch. IDC017-WAC019-051-065-220600- /O.CAN.KOTX.FA.A.0002.000000T0000Z-180622T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bonner-Ferry-Pend Oreille-Stevens- 956 PM PDT Thu Jun 21 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of North Idaho and Northeast Washington has been cancelled. Heavy rain due to thunderstorms has diminished across northeast Washington and the north Idaho Panhandle north of Coeur d'Alene. $$ IDC009-055-079-WAC063-220800- /O.EXT.KOTX.FA.A.0002.000000T0000Z-180622T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benewah-Kootenai-Shoshone-Spokane- Including the cities of Plummer, Tensed, Coeur d'Alene, Post Falls, Hayden, Worley, Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, Mullan, Smelterville, Calder, Spokane, Airway Heights, Medical Lake, Cheney, Rockford, Liberty Lake, and Deer Park 956 PM PDT Thu Jun 21 2018 ...FLOOD WATCH NOW IN EFFECT UNTIL 1 AM PDT FRIDAY... The Flood Watch is now in effect for * Portions of North Idaho and Northeast Washington, including the following counties, in North Idaho, Benewah, Kootenai, and Shoshone. In Northeast Washington, Spokane. * Until 1 AM PDT Friday * Showers embedded with Thunderstorms could produce localized torrential rainfall flooding issues in urban and steep terrain areas. * Urban areas could see problems where storm drains are overtaken with water. Areas with steep terrain and creeks and streams could see sudden increases in water as well as mud/gravel flow across roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for short term urban and road ponding and flow of water. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
258 WGUS66 KOTX 220751 FFAOTX Flood Watch National Weather Service Spokane WA 1251 AM PDT Fri Jun 22 2018 IDC009-055-079-WAC063-220900- /O.EXP.KOTX.FA.A.0002.000000T0000Z-180622T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benewah-Kootenai-Shoshone-Spokane- Including the cities of Plummer, Tensed, Coeur d'Alene, Post Falls, Hayden, Worley, Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, Mullan, Smelterville, Calder, Spokane, Airway Heights, Medical Lake, Cheney, Rockford, Liberty Lake, and Deer Park 1251 AM PDT Fri Jun 22 2018 ...FLOOD WATCH WILL EXPIRE AT 1 AM PDT EARLY THIS MORNING... The Flood Watch for portions of North Idaho and Northeast Washington will expire at 1 AM PDT early this morning. Rain is coming to an end and flooding is no longer a threat. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Jun 20, 5:02 PM PDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jun 20, 5:02 PM PDT, 4 hours 28 minutes before
Area Forecast Discussion National Weather Service Spokane WA 502 PM PDT Wed Jun 20 2018 .SYNOPSIS... Showers and thunderstorms will continue over the Cascades and northern mountains this evening. The threat for rain and lightning is expected to spread into eastern Washington and north Idaho overnight. Slow moving cells will have the potential to produce locally heavy rainfall. Breezy weather is expected Friday and Saturday with the chance for mountain showers. The beginning of next week currently looks dry but breezy. && .DISCUSSION... ...Scattered wet thunderstorms possible through Thursday... This afternoon and evening: Very active next 36 hours. Showers and thunderstorms have developed across the higher terrain of the Cascade mountains and northern WA mountains. They are remaining in the higher terrain and are nearly stationary. Very heavy rainfall as well as some small hail and cloud to ground lightning is expected through the evening hours. Have issued a areal flood advisory for part of eastern Okanogan county and northern Ferry county through 6pm. Radar estimates of precipitation occurring with these stronger storms is 1-2 inches an hour. While the radar is likely overestimating the rates, think there is still heavy rain occurring that could cause problems to some roads and properties. Tonight through Thursday Night: A trough is moving onto the west coast and pushing up a strong shortwave into Oregon this evening. Some strong storms are already developing along the Oregon Cascades. This wave will move northeast and toward southern WA and the southern ID Panhandle overnight. So as thunder and heavy rain showers end for the Cascades and northern mountains of WA and ID late this evening, showers and thunderstorms will be approaching the Blue Mountains. Overnight expect that area to expand across portions of the Palouse/LC Valley and the Camas Prairie. Then during the early morning hours that will expand further north into the Spokane/COE area. Thursday could be a very active day with numerous rain showers and scattered thunderstorms across most of eastern WA and north ID. These storms will move a bit faster than the storms currently occurring, but will still put down some very heavy rain. The heavy rain will be the main impact, but small hail and frequent lightning will also be likely. The wave will quickly exit the region late Thursday afternoon. This will push the best chance of showers and thunderstorms to extreme eastern WA and the ID Panhandle in the evening and then to the Panhandle for the overnight hours. With the drier air moving over the Cascades in the afternoon and evening, winds will increase across the gaps 15-20 mph with gusts up to 30 mph possible. /Nisbet Friday through Wednesday: The general longwave pattern appears to keep Eastern Washington and Northern Idaho on the outer western edge of a longwave ridge of not too substantial amplitude. The end result of such a position is that the longwave ridge does not have enough amplitude to block any synoptic scale disturbances. As such the models are inferring of at least two additional synoptic scale disturbances, either in the form of a front or possibly even another cut off low (if one looks far enough back at past model runs for this Friday) with Friday and Monday standing out as the two days with the most significant sensible weather in the form breezy/gusty southwest winds and possibly some thunderstorms up across the northern third of Eastern Washington and North Idaho. Otherwise the exiting trof marks Saturday with some showers as it takes a bit of time for the short amplitude ridge to come in and allow for temporary warmer and drier weather on Sunday. With the additional trof or low pressure system passage Monday a similar scenario sets up but this time the models are suggesting the general trof and associated northwest flow lingers longer afterwards thus some minor mention of showers and/or thunderstorms may again linger over portions of the northern third of Eastern Washington and Northern Idaho along Tuesday and Wednesday. This scenario is likely to result in forecast temperatures near or ever so slightly on the warm side of climo for this time of year but far from being extreme or close to breaking any record temperatures with the brief interval of shortwave ridging on Saturday marking the warmest day of the seven day forecast (not including today). /Pelatti && .AVIATION... 00Z TAFs: Thunderstorms this evening will avoid most TAF sites with VFR conditions through the overnight hours. However 11 miles south of KEAT on Mission ridge there will be thunderstorms on the ridge which could bring wind gusts to 15 mph out of the southwest until 02Z which is not typical for KEAT. General convection will diminish after sunset. Moisture moving outh of the south will begin to impact KLWS after 12Z moving north toward KPUW,KGEG,KSFF and KCOE through the remaining TAF period. Showers with embedded thunderstorms in this area can be expected with MVFR conditions forecast at KPUW. Confidence is low bringing VIS and CIGS down for KGEG, KCOE and KSFF but the weather will certainly be more unsettled. TC && .PRELIMINARY POINT TEMPS/POPS... Spokane 62 75 58 80 55 76 / 10 70 50 10 20 20 Coeur d'Alene 61 73 56 78 53 75 / 10 70 70 10 20 20 Pullman 60 74 55 76 51 73 / 40 70 70 10 10 10 Lewiston 65 81 59 85 57 80 / 60 70 40 0 10 10 Colville 60 79 55 82 52 81 / 20 70 40 50 50 20 Sandpoint 58 71 55 75 52 73 / 10 80 70 30 30 30 Kellogg 58 69 53 74 50 70 / 20 70 70 10 20 30 Moses Lake 65 89 56 87 55 84 / 40 30 10 0 10 10 Wenatchee 68 85 60 83 58 83 / 40 10 10 0 10 10 Omak 64 86 57 85 54 85 / 30 40 10 10 20 20 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Jun 20, 8:24 PM PDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 824 PM PDT Wed Jun 20 2018 IDZ001>004-026-027-WAZ031>033-036>038-220330- Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Washington Palouse- Spokane Area-Northeast Mountains-Okanogan Highlands- 824 PM PDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Slow moving thunderstorms containing very heavy rain are expected on Thursday. Showers with embedded thunderstorms will be focused over southeast Washington and into the Central Idaho Panhandle Thursday morning. Thunderstorms over Northeast Washington and the Northern Panhandle will be more likely Thursday afternoon. Flash flooding will be a concern with these thunderstorms, especially in areas of steep terrain. WAZ034-035-041>044-220330- Moses Lake Area-Upper Columbia Basin-Wenatchee Area- East Slopes Northern Cascades-Okanogan Valley-Waterville Plateau- 824 PM PDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of Central Washington...East Central Washington and North Central Washington. .DAY ONE...TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY No hazardous weather is expected at this time.
In the hours before
Special weather statement, Jun 20, 7:05 PM PDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Spokane WA
705 PM PDT WED JUN 20 2018
WAZ037-038-210245-
Northeast Mountains WA-Okanogan Highlands WA-
705 PM PDT WED JUN 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEVENS AND
NORTHEASTERN FERRY COUNTIES UNTIL 745 PM PDT...
At 703 PM PDT, Doppler radar was tracking a strong thunderstorm
near Laurie moving southwest at 10 mph.
Nickel size hail will be possible with this storm along with
torrential rain possibly causing water runoff issues.
Locations impacted include...
Laurier and Pierre Lake Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4894 11805 4876 11838 4899 11860 4901 11854
4900 11811
TIME...MOT...LOC 0203Z 058DEG 9KT 4899 11822
TCThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:49 PM PDT | Special Weather Statement | OTX | Boundary | 41 min |
| Jun 20, 7:05 PM PDT | Special Weather Statement | OTX | Ferry | 40 min |
| Jun 21, 5:36 AM PDT | Areal Flood Advisory | OTX | Asotin, Garfield | 5 hr |
| Jun 21, 12:57 PM PDT | Special Weather Statement | OTX | Stevens | 48 min |
| Jun 21, 1:15 PM PDT | Severe Thunderstorm Warning | OTX | Ferry | 45 min |
| Jun 21, 1:42 PM PDT | Special Weather Statement | OTX | Ferry | 33 min |
| Jun 21, 1:54 PM PDT | Severe Thunderstorm Warning | OTX | Ferry | 51 min |
| Jun 21, 2:13 PM PDT | Areal Flood Advisory | OTX | Ferry, Okanogan | 3 hr |
| Jun 21, 2:38 PM PDT | Special Weather Statement | OTX | Pend Oreille | 52 min |
| Jun 21, 2:55 PM PDT | Areal Flood Advisory | OTX | Ferry, Okanogan | 3 hr |
| Jun 21, 3:00 PM PDT | Special Weather Statement | OTX | Pend Oreille | 45 min |
| Jun 21, 3:45 PM PDT | Special Weather Statement | OTX | Ferry | 45 min |
| Jun 21, 4:16 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Stevens | 44 min |
| Jun 21, 4:29 PM PDT | Special Weather Statement | OTX | Lincoln | 46 min |
| Jun 21, 4:46 PM PDT | Special Weather Statement | OTX | Pend Oreille | 44 min |
| Jun 21, 4:51 PM PDT | Special Weather Statement | OTX | Spokane | 39 min |
Nearby
Flood Watches in Idaho, 2018Flood Watches in Washington, 2018Every flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.